# SDR UIEA2021032100669

- Difficulty date: March 23, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 92,656 hours, 19,742 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Part number: 9003271
- Part serial: NSN
- Condition: Worn
- Location: Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS  AND  FO'S  WINDSHIELD WIPER BLADES WORN     P/N  90-0327-1( REMOVED & REPLACED CAPTS AND FO'S WINDSHIELD WIPER BLADES IAW AMM 30-42-03 )
